# SDR AALA202003039019

- Difficulty date: February 21, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 18,550 hours, 2,181 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614558
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP SUPPORT BACK UP RIB OUTBOARD UPPER VERTICAL FLANGE CRACKED AT WS 481.10. REPAIRED BACK UP RIB PER EA 303658.
